# SDR VJ970363

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 39522732
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GIRT BAR LATCH BROKEN ON L1 DOOR.  REPLACED LATCH.
